| Catalog Number |
EN8918 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
According to the available information, an aneurysm developed after modeling.The cylinder/pump set was removed and replaced.
Additional Manufacturer Narrative
Titan pump and cylinders 1 and 2 were received for evaluation.No functional abnormalities were noted with the pump.An aneurysm was noted on the bladder of cylinder 1.This was not a site of leakage.No functional abnormalities were noted with cylinder 2.The information received indicated the device developed an aneurysm after modeling.The device is capable of generating pressure sufficient to cause an aneurysm in an unrestricted bladder.It was concluded that the testing of the device prior to closure may have contributed to this occurrence.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
Event or Problem Description